# SDR CALA0100237

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- Aircraft time: 105,732 hours, 21,242 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Condition: Sheared
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOLT SHEARED IN RT WING FORWARD SPAR TO FUSELAGE ATTACH ANGLE.  THE BOLT WAS REPLACED IAW SRM 51-38-01.
